Translator Disclaimer
January/February 2009 Critical Ostrovskiy-type equation on a half-line
Elena I. Kaikina
Differential Integral Equations 22(1/2): 69-98 (January/February 2009).

Abstract

We consider the initial-boundary-value problem for the Ostrovskiy type equation on a half-line. We study traditionally important problems of a theory of nonlinear partial differential equations, such as global in time existence of solutions to the initial-boundary-value problem and the asymptotic behavior of solutions for large time in the critical case, when the time decay of the nonlinearity has the same rate as that of the linear part of the equation.

Citation

Download Citation

Elena I. Kaikina. "Critical Ostrovskiy-type equation on a half-line." Differential Integral Equations 22 (1/2) 69 - 98, January/February 2009.

Information

Published: January/February 2009
First available in Project Euclid: 20 December 2012

zbMATH: 1240.35243
MathSciNet: MR2483013

Subjects:
Primary: 35Q35

Rights: Copyright © 2009 Khayyam Publishing, Inc.

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.22 • No. 1/2 • January/February 2009
Back to Top